# SDR GLBA20110720F

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 31,117 hours, 38,332 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON APPROACH WHEN THE LANDING GEAR WAS SELECTED DOWN, THE NOSE GEAR DIDN'T SHOW DOWN, AFTER CYCLING, THE NOSE DID ILLUMINATE AND LANDED.  MX INSP WIRING AND CONNECTORS ON NOSE DOWNLOCK SWITCH, MEGGED WIRING TO PC BOARD AND ANNUNCIATOR FROM DOWNLOCK SWITCH AND CHECKED CONNECTOR PLUGS, PERFORMED MULTIPLE GEAR SWINGS, COULD NOT DUPLICATE DISCREPANCY, NO DEFECTS NOTED.
